# SDR DLM88001487

- Difficulty date: August 6, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 19,269 hours, 15,012 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P80353
- Condition: Contaminated
- Location: Aft
- Part time: 9,849 hours, 18,210 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TO PASSING 3000 FT FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  RETURNED TO NEWARK.  SMOKE SEEMED TO BE MOVING FROM   FORWARD CABIN AFT SMOKE DISSIPATED AFTER APPROXIMATELY 5 MINS.  PERFORMED DUCT BURNOUT.  FOUND APU INLET CONTAMINATED.  REPLACED COALESCER BAGS.
